# SDR DALA2018031201667

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 114,856 hours, 16,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1654-1678
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  INSPECTION OF THE TAIL, SURFACE CRACKS WERE FOUND BETWEEN BS 1654 AND 1678 AT STRINGER 13A,  THE CRACKS WERE REPAIRED IAW SRM 53-80-01.
